# SDR AMTA200700134

- Difficulty date: March 4, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 4970 · APU Indicating System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  PERFORMED BITE ON ECU, FOUND 2 ABORTED STARTS AND 1 DOOR SYSTEM FAULT.  RAN APU SEVERAL TIMES APU RAN FINE NO FAULTS.  (K)
